Couldn't find what you looking for?

TRY OUR SEARCH!

Exactly 2 weeks ago, I took plan b about 65 hours after unprotected sex. 5 days later, I had light spotting for 2 days. It was mostly brown and occasionally pink. I didn't need a tampon, a pad or a pantyliner- it was that light. Ever since then I have been having mild lower back cramps, and Ive been very gassy. It is now 2 weeks after taking Plan B, and my period is due, and I have no sign of my period. I've taken Plan B before, and it made me get my period on time, but it was extremely heavy. Any ideas? If I'm pregnant that would be great because I am engaged!

Loading...

Well, you know that Plan B basically contains a large dose of female sex hormones that control your ovulation and menstrual cycle. The fact that it didn't cause the change in your period last time you took it doesn't have to mean anything now. You did spot, and in the side effects section for Plan B it's clearly said that it can cause basically any change in the amount of flow and the time it will come. SO, you did take it inside recommended 72 hours, but you still could do a pregnancy test to make sure.
Reply

Loading...

Ok so my bf and I had sex the 18th of may meaning at that time i was ovulating i didnt know about the ovulating thing until i looked it up a day ago , anyways he didnt cum inside me because he knew he didnt and the condom was clean when he took it off. But the first attempt he did to penatrate me he wasnt using a condom , that was my first time having sex and his to. But i just found about pre-cum can have speerm sometimes. so that same dayi had sex, like 2 hours later i went and bought plan b just to be safe. and the fisrt day i didnt feel any changes thhe second day had gone by and i started feeling so hormone crazy! i had diarrea headache nausia and dizzyness and some tiredness, meaning i practiclly got all of the sideeffects listed !!, but each day i got like a differefnt side effectthe second day was nausia the 3 was dizzynes w/nausia. and so on right now it has been 9 days since i took the pill and the side effects have not passed im still with diarrea and nausia and tired, could it be because im like 87 pounds and very small and petite and took that one pill? or is it because i may be pregnant ?? my period is on the 28 or the 1st of this coming month june and im very regular when it comes to my periods.
NO judgment comments please 
and im sorry its spr long !!
Reply

Loading...


Did you get pregnant? I just had the same thing happen to me. but I think it was like 70 hours after unprotected sex.
Reply

Loading...